| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -7.50/1.0/95 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022 as a replacement lens to address low vault.It was reported that the vault issue resolved but for satus of the eye (signs/symptoms) the reporter stated " mild residual cyl." additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.